Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

4 month old having diarrhea. Gave rinifol syrup. Giving ORS. Further treatment?

my son is four months old and since from yesterday morning till now he had passed stool 13 times with stickiness and gas . i have given him rinifol syrup 4ml twice a day. i have also contact child specialist,he said continue giving this rinifol syrup for 5 days. but the stool have not stoped . i am also giving my baby ORS per hour. pls suggest me what should i do
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
dear pratima
what you should worry about is, whether child is drinking enough water/feeds and passing good urine. As long as urine is passed by child 6-8 times in 24 hours, often the risk of diarrhea related dehydration is not there.
its very important to know if stool has large water content or its sticky or has blood or mucus. this helps doctor change the medicines.
Often it takes 3-5 days to resolve with medicines.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor